Nagoya Mathematical Journal

A generalization of the ring of triangular matrices

Stephen U. Chase

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 18 (1961), 13-25.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118800586

Mathematical Reviews number (MathSciNet)
MR0123594

Zentralblatt MATH identifier
0113.02901

Subjects
Primary: 16.48

Citation

Chase, Stephen U. A generalization of the ring of triangular matrices. Nagoya Math. J. 18 (1961), 13--25. https://projecteuclid.org/euclid.nmj/1118800586


Export citation

References

  • [1] M. Auslander, On the Dimension of Modules and Algebras,III GlobalDimension, Nagoya Math. J. vol., 9(1955), pp. 67-77.
  • [2] H. Cartan and S. Eilenberg, Homological Algebra, Princeton University Press, 1956.
  • [3] S. Chase, Module-Theoretic Characterizations of Rings, Ph.D. Thesis, University of Chicago, 1960.
  • [4] S. Eilenberg, H. Nagao, and T. Nakayama, On the Dimension of Modules and Algebras, IV Dimension of Residue Rings of Hereditary Rings, Nagoya Math. J. vol., 10(1956), pp. 87-95.
  • [5] J. P. Jans and T. Nakayama, On the Dimension of Modules and Algebras, VII Algebras with Finite-DimensionalResidue Algebras, Nagoya Math. J. vol., 11(1957), pp. 67-76.
  • [6] T. Nakano, A Nearly Semi-Simple Ring, Commentatorium Mathematicorum Univer- sitatis Sancti Pauli vol., 7(1959), pp. 27-33. University of Chicago and Princeton University